U.S. doctors online nowAsk doctors free
CA
A 28-year-old male asked:

What is the definition or description of: estrogen withdrawal?

2 doctor answers4 doctors weighed in
Dr. Kevin Daus
Obstetrics and Gynecology 38 years experience
Estrogen withdrawal: Every woman will go through estrogen withdrawal when the ovaries quit working or are removed at surgery. There are medications that can cause this also. Symptoms of hot flashes and night sweats are common but some women have no symptoms. Hope this helps.
Dr. Paula Hillard
Obstetrics & Gynecology 45 years experience
Hormonal bleeding: When you are taking hormone medication (whether for menopause or birth control), there can be bleeding that happens when you stop taking estrogen.

Related questions

A 28-year-old male asked:
What is the definition or description of: estrogen receptor?
2 doctor answers4 doctors weighed in
A 32-year-old male asked:
What is the definition or description of: Estrogen allergy?
1 doctor answer1 doctor weighed in
A 18-year-old male asked:
Does L-arginine increase or effect estrogen in any way?
1 doctor answer3 doctors weighed in
Last updated Dec 9, 2013

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.